# SDR ASAA12511508

- Difficulty date: May 5, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 15,756 hours, 4,917 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Indicator
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

F/O COURSE WINDOW BLANK.  ACFT GROUNDED.  PULLED AND RESET CB AFCS MCP DC 2. REF FIM 22-11-00.  F/O COURSE INDICATION NORMAL. PERFORMED LAND VERIFY REF MM 22-00-01. BITE TEST 32. TESTS OK. PERFORMED HGS TEST REF MM 34-36-00. TESTS OK.
